Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 262, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 12, 2012, 7:52 PM CDT for Fannin County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2012, 7:52 PM CDT (00:52 UTC)
- Expired
- Aug 12, 2012, 9:00 PM CDT
- In force
- 68 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Fannin County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 173 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 12, 3:55 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 3177 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
341
WUUS54 KFWD 130052
SVRFWD
TXC147-130200-
/O.NEW.KFWD.SV.W.0262.120813T0052Z-120813T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
752 PM CDT SUN AUG 12 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FANNIN COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 900 PM CDT
* AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 17 MILES
NORTH OF SAVOY...MOVING SOUTHEAST AT 20 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SAVOY AROUND 825 PM...
ECTOR AROUND 845 PM...
BONHAM AROUND 855 PM...
DODD CITY AND BONHAM STATE PARK AROUND 900 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3385 9585 3352 9595 3344 9638 3372 9638
3370 9634 3371 9631 3377 9629 3376 9619
3380 9616 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595 3389 9593
TIME...MOT...LOC 0052Z 309DEG 16KT 3383 9637
$$
85/NH3 follow-up statements
515
WWUS54 KFWD 130114
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT SUN AUG 12 2012
TXC147-130200-
/O.CON.KFWD.SV.W.0262.000000T0000Z-120813T0200Z/
FANNIN TX-
814 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR FANNIN COUNTY...
AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 11 MILES
NORTH OF ECTOR...MOVING SOUTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ECTOR AROUND 830 PM CDT...
BONHAM AROUND 835 PM CDT...
DODD CITY AND BONHAM STATE PARK AROUND 845 PM CDT...
WINDOM AROUND 855 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3385 9585 3352 9595 3344 9638 3372 9638
3370 9634 3371 9631 3377 9629 3376 9619
3380 9616 3381 9618 3385 9613 3385 9601
3388 9600 3387 9595 3389 9593
TIME...MOT...LOC 0113Z 319DEG 23KT 3372 9625
$$
92108
WWUS54 KFWD 130135
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
835 PM CDT SUN AUG 12 2012
TXC147-130200-
/O.CON.KFWD.SV.W.0262.000000T0000Z-120813T0200Z/
FANNIN TX-
835 PM CDT SUN AUG 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR FANNIN COUNTY...
AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHWEST OF BONHAM...MOVING SOUTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ECTOR AROUND 840 PM CDT...
BONHAM AROUND 845 PM CDT...
BONHAM STATE PARK AROUND 855 PM CDT...
DODD CITY AND WINDOM AROUND 900 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3352 9595 3344 9638 3372 9638 3370 9634
3371 9631 3377 9629 3376 9619 3380 9616
3381 9618 3385 9613 3385 9601
TIME...MOT...LOC 0135Z 326DEG 19KT 3364 9621
$$
92062
WWUS54 KFWD 130159
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT SUN AUG 12 2012
TXC147-130209-
/O.EXP.KFWD.SV.W.0262.000000T0000Z-120813T0200Z/
FANNIN TX-
859 PM CDT SUN AUG 12 2012
...THE SEVERE THUNDERSTORM WARNING FOR FANNIN COUNTY EXPIRES AT 900
PM CDT...
AT 859 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3352 9595 3344 9638 3372 9638 3370 9634
3371 9631 3377 9629 3376 9619 3380 9616
3381 9618 3385 9613 3385 9601
TIME...MOT...LOC 0159Z 326DEG 19KT 3353 9613
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:21 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 12, 6:21 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 621 PM CDT SUN AUG 12 2012 .AVIATION... THUNDERSTORM THREAT WILL CONTINUE THROUGH THIS EVENING. OUTFLOW WINDS WILL BE QUITE VARIABLE...AND LOCALLY STRONG MICROBURST POTENTIAL WILL CONTINUE THROUGH AT LEAST 9 PM. OVERNIGHT...WINDS WILL LIKELY RECOVER AND RETURN TO THE SOUTHWEST...AND AS WEAK COLD FRONT APPROACHES NEAR SUNRISE (METROPLEX) WINDS WILL VEER WEST AND THEN NORTH. 84 && .UPDATE... ISSUING A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH 573 IN THE PACKAGE. 84 && .PREV DISCUSSION... /ISSUED 332 PM CDT SUN AUG 12 2012/ ALTHOUGH THE PRIMARY MODEL GUIDANCE REMAINS IN DISAGREEMENT REGARDING THE CONVECTIVE POTENTIAL THIS EVENING...SHORT-TERM MESOSCALE TRENDS ARE SUGGESTING THAT THE WETTER NAM...HI-RES WRF AND HRRR MODELS ARE ON THE RIGHT TRACK. THE COLD FRONT IS MAKING STEADY PROGRESS TO THE SOUTH AND AT 3 PM HAS PASSED THROUGH WICHITA FALLS. HOWEVER OBS AND RADAR INDICATE A REGION OF LOW LEVEL CONFLUENCE FROM ABILENE TO GRAHAM TO BOWIE. THIS AREA WILL BE THE FAVORABLE REGION FOR INITIATION...AND CONVECTION LOOKS LIKE IT WILL INITIATE WELL AHEAD OF THE FRONT. LOCAL OBJECTIVE ANALYSIS INDICATES AN AXIS OF 1000-2500 J/KG OF CAPE ALONG AND EAST OF A LINE FROM GAINESVILLE TO MINERAL WELLS TO LAMPASAS...WHILE DEEP LAYER SHEAR IS NOW RUNNING NEAR 35KT ACROSS MUCH OF THE AREA. UNLIKE PREVIOUS SUMMERTIME CONVECTIVE EVENTS...IT HAS BEEN A COUPLE MONTHS SINCE WE HAVE HAD THIS MUCH 0-6KM WIND SHEAR AVAILABLE. GIVEN THE AVAILABLE INSTABILITY AND SHEAR...BRIEF SUPERCELLS WILL BE POSSIBLE...BUT THE MOST LIKELY CONVECTIVE MODE WILL BE LINE SEGMENTS. SURFACE TEMPERATURES ARE 105+ ACROSS THE NW ZONES AHEAD OF THE FRONT...WHILE DEWPOINTS ARE IN THE MID 50S. THIS WILL CREATE AN EXTREMELY FAVORABLE ENVIRONMENT FOR DOWNBURSTS. DAMAGING WINDS WILL BE THE PRIMARY THREAT THIS EVENING...AND BECAUSE DEEP LAYER SHEAR IS AVAILABLE IT WILL ALSO ENHANCE THE POTENTIAL FOR LINE SEGMENTS PRODUCING ORGANIZED COLD POOLS. STRONG OUTFLOW WINDS MAY IMPACT A MUCH WIDER AREA THAN ACTUAL RAINFALL. WILL ALSO INCLUDE A MENTION OF HAIL IN HWO..ALTHOUGH HOT TEMPS MAY LIMIT HAIL SIZE. THE SCATTERED CONVECTION IS EXPECTED TO TRACK NORTHWEST TO SOUTHEAST ACROSS THE CWA THIS EVENING...AND THE HIGHEST POPS WILL BE PLACED IN A BAND ACROSS THE CENTRAL CWA. THE TRUE COLD FRONT WILL LIKELY BE TEMPORARILY HELD UP AS OUTFLOW FROM CONVECTION OVER OUR AREA RESULTS IN PREDOMINANTLY SOUTHERLY WINDS ON ITS NORTH SIDE. FRONT PROBABLY WILL NOT REACH THE METROPLEX UNTIL DAYBREAK AND WILL LIKELY PUSH INTO THE SOUTHERN ZONES BY AFTERNOON. HIGH TEMPERATURES TOMORROW WILL BE TRICKY...WITH LOCATIONS ALONG AND SOUTH OF THE FRONT IN THE AFTERNOON BENEFITING FROM SUBSIDENCE WARMING AND THE TEMPS FORECAST HERE MAY BE TOO LOW. ON THE OTHER HAND...CURRENT OBSERVATIONS SUGGEST THE FRONT HAS A STRONG PUSH...AND THEREFORE AM LEANING TOWARD THE GUIDANCE THAT SHOWS SOME DECENT COLD ADVECTION IN THE LOW LEVELS ACROSS THE NORTH AND NORTHEAST ZONES. WILL RETAIN A MENTION OF LOW POPS IN THE SOUTHERN ZONES TOMORROW WHERE THE FRONT SHOULD BECOME ACTIVE IN THE AFTERNOON HOURS. NORTHWEST FLOW ALOFT WILL REMAIN IN PLACE THROUGH TUESDAY. MODEL GUIDANCE IS HAVING SOME TIMING DIFFERENCES WITH RESPECT TO THE NEXT SHORTWAVE...EITHER AS EARLY AS TUESDAY MORNING AND AS LATE AS OVERNIGHT TUESDAY. INSTABILITY/SHEAR WILL BE SUFFICIENT FOR A MCS OR REMNANT MCS OUTFLOW TO AFFECT THE AREA FROM OKLAHOMA DURING THIS TIME. WILL CONTINUE WITH SLIGHT CHANCE POPS TUESDAY AND TUESDAY NIGHT. SOUTHERLY WINDS RETURN BY WEDNESDAY AND NORTHWEST FLOW ALOFT WEAKENS. CONVECTIVE POTENTIAL SHOULD ALSO DIMINISH...WHILE TEMPS RETURN TO NEAR 100 DEGREES AREA WIDE THROUGH THURSDAY. IN THE EXTENDED...THE STRONGER COLD FRONT STILL LOOKS ON TRACK. IT SHOULD ARRIVE FRIDAY MORNING AND GRADUALLY WORK SOUTH THROUGH THE REGION INTO SATURDAY MORNING. WILL CONTINUE WITH LOW POPS STARTING THURSDAY NIGHT IN THE NORTH...WITH 30 PERCENT EVERYWHERE FRIDAY. WILL HAVE POPS GRADUALLY CLEAR OUT FROM NORTH TO SOUTH ON SATURDAY. THE LINGERING POPS ON SATURDAY ARE FAVORING THE GFS SOLUTION WHICH IS WEAKER WITH THE FRONT...AND MAKES SENSE GIVEN THE TIME OF THE YEAR. THE WEAKER THE FRONT...THE LONGER IT WILL TAKE FOR IT TO CLEAR OUT THE MOISTURE. REGARDLESS...HIGH TEMPERATURES SHOULD DROP INTO THE LOW 90S THIS WEEKEND DUE TO EITHER LOWER THICKNESS VALUES AND/OR INCREASED CLOUDS/RAIN. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 99 73 98 76 / 40 10 5 10 20 WACO, TX 77 101 72 100 76 / 20 10 10 10 10 PARIS, TX 73 97 66 95 70 / 40 10 5 10 20 DENTON, TX 73 98 67 97 72 / 30 5 5 20 20 MCKINNEY, TX 73 98 67 96 71 / 40 10 5 10 20 DALLAS, TX 78 99 74 98 76 / 40 10 5 10 20 TERRELL, TX 77 99 70 96 73 / 40 10 5 10 20 CORSICANA, TX 76 100 73 98 75 / 30 10 5 10 20 TEMPLE, TX 75 100 72 100 75 / 20 20 10 10 10 MINERAL WELLS, TX 71 100 66 99 71 / 30 5 5 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Aug 12, 7:16 PM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 716 PM CDT SUN AUG 12 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140030- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 716 PM CDT SUN AUG 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM WATCH 573 IS IN EFFECT UNTIL 11 PM FOR AREAS ALONG AND NORTHWEST OF A LINE FROM COMANCHE...WAXAHACHIE...KAUFMAN...TO SULPHUR SPRINGS. SCATTERED THUNDERSTORMS CONTINUE AHEAD OF A COLD FRONT AND WILL CONTINUE TO POSE A THREAT THROUGH THE EVENING HOURS. MOST OF THE ACTIVITY IS EXPECTED TO BE ALONG AND NORTH OF A LINE FROM LAMPASAS TO ATHENS THROUGH MIDNIGHT...WITH HIGHER CHANCES NORTH OF THE INTERSTATE 20 CORRIDOR. ANY STORMS THAT DEVELOP THIS EVENING WILL POTENTIALLY BE SEVERE WITH DAMAGING WINDS BEING THE MAIN THREATS. IN ADDITION...HAIL UP TO THE SIZE OF QUARTERS WILL BE POSSIBLE ALONG WITH FREQUENT LIGHTNING. STRONG OUTFLOW WINDS AND DRY LIGHTNING WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE LATE EVENING HOURS...ESPECIALLY IN AREAS WHERE FIRES ARE ALREADY OCCURRING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SOUTHEAST OF A KILLEEN TO ATHENS LINE MONDAY AFTERNOON...AND ACROSS MUCH OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BE STRONG ESPECIALLY TUESDAY AND TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS LATE THURSDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND NORTHWEST OF A LINE FROM COMANCHE TO CLEBURNE TO KAUFMAN TO SULPHUR SPRINGS THROUGH LATE EVENING.
In the hours before
Local storm report, Aug 12, 7:11 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST 1 W HALTOM CITY 32.80N 97.29W
08/12/2012 M64 MPH TARRANT TX OFFICIAL NWS OBS
MEASURED AT WFO FWDLocal storm report, Aug 12, 7:13 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG 2 SSE SAGINAW 32.84N 97.36W
08/12/2012 TARRANT TX TRAINED SPOTTER
STREET SIGNS DOWN AND BILLBOARDS RIPPED OFF.Local storm report, Aug 12, 7:14 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
714 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST 1 W HALTOM CITY 32.80N 97.29W
08/12/2012 E66 MPH TARRANT TX OFFICIAL NWS OBS
AT WFO FWDLocal storm report, Aug 12, 7:15 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 1 W HALTOM CITY 32.80N 97.29W
08/12/2012 M73 MPH TARRANT TX OFFICIAL NWS OBS
AT WFO FWDLocal storm report, Aug 12, 7:25 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST 6 W FORT WORTH 32.75N 97.44W
08/12/2012 M67 MPH TARRANT TX ASOS
MEASURED AT KNFWLocal storm report, Aug 12, 7:33 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
733 PM CDT SUN AUG 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG EAGLE MOUNTAIN 32.89N 97.44W
08/12/2012 TARRANT TX TRAINED SPOTTER
MARINA SUFFERED ROOF AND DOCK DAMAGE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 67 min |
| Aug 12, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Johnson | 71 min |
| Aug 12, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 68 min |
| Aug 12, 8:10 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 35 min |
| Aug 12, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 32 min |
| Aug 12, 8:49 PM CDT | Special Weather Statement | FWD | Comanche | 26 min |
| Aug 12, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath, Hamilton | 60 min |
| Aug 12, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 63 min |
| Aug 12, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 54 min |
| Aug 13, 6:27 PM CDT | Special Weather Statement | FWD | Bell | 33 min |
| Aug 13, 6:56 PM CDT | Special Weather Statement | FWD | Bell | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.